# SDR SIMA20171127001

- Difficulty date: November 27, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 36,438 hours, 26,143 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Drain
- Condition: Cracked
- Location: Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ADC FAILED ON LIFT OFF.  CAPTAIN`S ALT FLAG, FOLLOWED BY IAS, THEN EFIS COMPUTER MONITOR CAUTION, FOLLOWED BY MACH TRIM CAUTION, AND RUDDER LIMIT FAULT STATUS. THEN L AND R FADEC FAULT 2 STATUS.-C/A-MDC MSG ADC 1 / NO OUTPUT #005846. PERFORMED P1 AND S1/S2 LEAK CHECK IAW 34-11-00-790-801/804 AND DUPLICATED ENTIRE DISCREPANCY WHEN APPLING ALTITUDE. FOUND STATIC LEAK AT ADC1 S1/S2 DRAIN CRACKED. R & R DRAIN IAW 34-11-15. PERFORMED LEAK CHECK AGAIN WITH WITH NONE OF THE PREVIOULY STATED FAULTS.
